MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 TI LCKNG SCREW T25 SD 40 F/IM NAIL-S; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 TI LCKNG SCREW T25 SD 40 F/IM NAIL-S; SCREW, FIXATION, BONE
Model Number 04.005.530S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Without a valid lot number the device history records review could not be completed.Complainant device is not expected to be returned for manufacturer review/investigation.Investigation summary: background: it was reported that on an unknown date, during an orthopedic procedure, after the tfna implanted on (b)(6) 2021, the femur was broken below distal interlocking screw in nail.Nail, lag screw, and distal interlocking screw were removed on (b)(6) 2021 and swapped out with new tfna exchange nail, lag screw and new interlocking screw distally.The procedure successfully completed.Patient outcome is unknown.This complaint involves three (3) devices.(b)(4).Customer quality investigation: the device was not returned.A photo-investigation was performed on the images ¿tfn nail 5.29.2021.Jpg", ¿img_7894.Jpg¿, ¿femur fracture 5.29.2021.Jpeg¿, and ¿lag screw 5.29.2021.Jpg¿.Upon inspecting the images provided, no issues were noted with the implant(s) that would contribute to the adverse event and therefore is unconfirmed.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.Conclusion: the complaint condition could not be confirmed during photo investigation.During the investigation, no product design issues, or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history review: a manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during an orthopedic procedure, after the tfna implanted on (b)(6) 2021, the femur was broken below distal interlocking screw in nail.Nail, lag screw, and distal interlocking screw were removed on (b)(6) 2021 and swapped out with new tfna exchange nail, lag screw and new interlocking screw distally.The procedure successfully completed.Patient outcome is unknown.This complaint involves three (3) devices.This report is for one (1) 5.0 ti lckng screw t25 sd 40 f/im nail-s.This report is 3 of 3 for (b)(4).

Brand Name
5.0 TI LCKNG SCREW T25 SD 40 F/IM NAIL-S
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12060573
Report Number2939274-2021-03197
Device Sequence Number14507804
Product Code HWC
UDI-Device Identifier10886982085993
UDI-Public(01)10886982085993
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.530S
Device Catalogue Number04.005.530S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight82